Hilbert functions on Cohen-Macaulay ideals with assigned generators' degrees
Rendiconti del Seminario Matematico della Università di Padova, Tome 111 (2004), pp. 99-118
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2004__111__99_0,
author = {Ragusa, Alfio and Zappal\`a, Giuseppe},
title = {Hilbert functions on {Cohen-Macaulay} ideals with assigned generators' degrees},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {99--118},
year = {2004},
publisher = {Seminario Matematico of the University of Padua},
volume = {111},
mrnumber = {2076734},
zbl = {1167.13305},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2004__111__99_0/}
}
TY - JOUR AU - Ragusa, Alfio AU - Zappalà, Giuseppe TI - Hilbert functions on Cohen-Macaulay ideals with assigned generators' degrees JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2004 SP - 99 EP - 118 VL - 111 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2004__111__99_0/ LA - en ID - RSMUP_2004__111__99_0 ER -
%0 Journal Article %A Ragusa, Alfio %A Zappalà, Giuseppe %T Hilbert functions on Cohen-Macaulay ideals with assigned generators' degrees %J Rendiconti del Seminario Matematico della Università di Padova %D 2004 %P 99-118 %V 111 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2004__111__99_0/ %G en %F RSMUP_2004__111__99_0
Ragusa, Alfio; Zappalà, Giuseppe. Hilbert functions on Cohen-Macaulay ideals with assigned generators' degrees. Rendiconti del Seminario Matematico della Università di Padova, Tome 111 (2004), pp. 99-118. http://geodesic.mathdoc.fr/item/RSMUP_2004__111__99_0/